# SDR TRBA2009035

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 30,497 hours, 35,028 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: ED34A330
- Part serial: 396
- Condition: Failed
- Location: Engine
- Part time: 16,882 hours, 16,882 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT UPON ENGINE SHUTDOWN.  REMOVED AND INSTALLED FDAU IAW JIC NR 31-31-81-RAI-10000-003.
